Research Repository

Harmonic numbers and double binomial coefficients

Sofo, Anthony (2009) Harmonic numbers and double binomial coefficients. Integral Transforms and Special Functions, 20 (11). pp. 847-857. ISSN 1065-2469

Full text for this resource is not available from the Research Repository.

Abstract

In this article, we extend some results in relation to the integral representation of ratios of reciprocals of double binomial coefficients and its derivative. We use, extensively, the Euler beta function in its integral form.

Item Type: Article
Uncontrolled Keywords: ResPubID17615, binomial coefficients, combinatorial identities, integral representations, Euler beta function, harmonic numbers, hygergeometric functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Nov 2011 06:01
Last Modified: 12 Dec 2011 05:36
URI: http://vuir.vu.edu.au/id/eprint/4588
DOI: 10.1080/10652460902917844
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar